I've been on many different kinds of bc pills over the last 10 years. I had my 4th baby 9 months ago.
Afterwards, I tried out ortho-evra. Didn't work for me because period kept showing up earlier and earlier. Dr. Switched me to ovcon-35. That is what I was taking before the last pregnancy. Was on it for 3 years last time. Currently on it for 4 months.
I've had breakthrough bleeding for the 1st 3 months. Now, this last cycle, I had no period. I've had pretty bad cramping for over a week, but no period. I've called my Dr. And spoke with 2 different nurses. They both said stopping period on ovcon is common. ??? It didn't happen the last time I was on it. I can't find any info online that this is a common side effect with it. In fact, my pamphlet with the pill states to contact your Dr. Immediately if you miss your period.
I've taken 3 tests and they've all been neg. Not having any symptoms to make me think otherwise. I started my new pack yesterday like I was supposed to and still having pretty bad cramping.